# SDR AALA201807169016

- Difficulty date: July 7, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 53,448 hours, 25,326 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Saturated
- Location: Lt Elevator
- Component: Elevator, Airbus
- Component part number: D5528000301400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION IN THE LT ELEVATOR UPPER SKIN PANEL, HONEYCOMB, CORE CELLS.  34.7 INCHES INBOARD FROM RIB 10, AND 11.7 INCHES FROM TRAILING EDGE.  REPAIRED THE LT ELEVATOR UPPER SKIN PANEL IAW SRM 55-21-11-300-004.
